MathSciNet Relay Station
MathSciNet bibliographic data
MR330027 (48 #8366) 10A25
Angell, I. O.; Godwin, H. J. Some factorizations of $10\sp{n}\pm 1$. Math. Comp. 28 (1974), 307–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement